# SDR DALA20181227429

- Difficulty date: December 25, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 78,863 hours, 10,073 cycles
- Engine: Ge CF680C2B6F
- Engine time: 70,368 hours, 14,871 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

SHIP 1612-DIVERSION INTO SYA DUE TO LEFT ENGINE STUCK AT FLIGHT IDLE WITH NO THROTTLE RESPONSE. ENGINE NOT SHUT DOWN. CORRECTIVE ACTION: THE HMU, HMU SOLENOID AND EEC WERE REPLACED. AIRCRAFT RETURNED TO SERVICE.
